# SDR DALA2024080807877

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR STRINGER LOC BTW FR33 TO FR34 AND STR43L IN FWD CARGO COMPARTMENT (REFERENCE DOC. AA CARD 5100-01821-01A). C/A: CONFIRMED DT EVALUATION FOR FCS REPAIR ON LOC BTW FR33 TO FR34 AND STR43L LOWER FUSELAGE AND FOUND MEETS THE GENERAL REQUIREMENTAS PER ER/A 579508-14 REV A ,AND MASTER ER/A 575918- 14 REV A .APPROVED DATE: 03-AUG-24 REPAIR ITEM 19JOB COMPLETE. (LP: 0484852)
